# SDR CALA2019061400939

- Difficulty date: June 12, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 76,401 hours, 17,181 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3131
- Condition: Cracked
- Location: Bs 1664
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FUSELAGE. AT STA 1664, STRINGER 13RT,JUST ABOUT STAB L/E, FOUND A CRACK 4 INCH LONG. COMPLIED WITH EWIS W/REF TO AMM  20-60-07-912-011 AND GMM 05-35-51. 53-80-01, REPAIR 7, PARAGRAPH 4.B. REMOVED 11 FASTENERS IN STR. 13R COMMON TO CRACKED AREA PER SRM PERFORMED HFEC INSPECTIONAT RT SIDE FUSELAGE SKIN,AND LOCATED END OF THE CRACK, REF NDT PART 6, 51-00-01. NO OTHER DAMAGED NOTED AT THIS LOCATION.  Q/C 674..EQUEST INSPECTION TO COMPLY WITH STEP 4F HFEC INSPECTION. REMOVED ALL SKIN DAMAGE PER SRM 53-80-01 STEP 4E REPAIR 7 PART6 , 51-00-01. ,ALL CRACK REMOVED. NO OTHER DAMAGE NOTICE AT AFTER MX REMOVED DAMAGE AREA,AND PERFORMED CUT OUT REF SRM 53-80-01, PERFORMED HFEC AROUND REVOVED SKIN CUTOUT REF NDT THIS TIME INSURANCE CUT ALONG THE CUT OUT EDGES. COMPLIED WITH STEP 4G OF SRM 53-80-01 REPAIR 7 MADE A .040 VERIFIED  STEP 4G OF SRM 53-80-01 REPAIR 7 MADE A .040 INSURANCE CUT ALONG THE CUT OUT EDGES.  Q/C 674.... ADJACENT STRUCTURE .  NO DAMAGED NOTED AT THIS TIME.  Q/C 674.... PERFORMED AN INTERNAL & EXTERNAL VISUAL INSPECTION OF ALL VERIFIED -2 FILLER AS .050-7075T6 P.O #9508402 AND VERIFIED STEP 4J TABLE 201 -1 DOUBLER AS .063-7075T6 P.O#9857320 REF SRM 53-80-01 RP 7 TABLE 201 DOUBLER AS .063-7075T6 P.O#9857320 REF SRM 53-80-01 RP 7 STEP 4J VERIFIED -2 FILLER AS .050-7075T6 P.O #9508402 AND VERIFIED -1 NEED TO PERFORM OPEN HOLE HFEC INSP OF ALL INITIAL FASTENERS IN REPAIR AREA REF NDT PART 6,51-00-16 AND SRM 53-80-01 RP 7 STEP 4I. CRACKS OR OTHER DAMAGE NOTED. PERF
